×

Found 16 Documents (Results 1–16)

100
MathJax

The symplectic structure on the orbits of the co-adjoint representation is the differential of a rational 1-form. (English) Zbl 1142.53066

Russ. Math. Surv. 60, No. 5, 988-990 (2005); translation from Usp. Mat. Nauk 60, No. 5, 179-180 (2005).
MSC:  53D20 14L24
PDF BibTeX XML Cite
Full Text: DOI

Zeta-functions of conic bundles and of del Pezzo surfaces of degree 4 over finite fields. (English) Zbl 1144.14016

Russ. Math. Surv. 60, No. 5, 986-987 (2005); translation from Usp. Mat. Nauk 60, No. 5, 161-162 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Investigation of groups with finiteness conditions in Krasnoyarsk. (English. Russian original) Zbl 1168.20309

Russ. Math. Surv. 60, No. 5, 805-848 (2005); translation from Usp. Mat. Nauk 60, No. 5, 3-46 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification